MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DEPTH GAUGE; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DEPTH GAUGE; PROSTHESIS, HIP
Catalog Number 110010717
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the depth gauge was bent, and when the surgeon attempted to unbend it, the device snapped.No patient harm or impact reported.No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the device is bent and the tip has fractured.The device is covered in bio-debris.No further evaluation could be made with the provided pictures.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined for the bent device.As stated in ifu 01-50-1539, do not reshape or bend instruments in any way.Do not use an instrument that has become bent from its original shape as this will affect the performance of the instrument.Bent instruments should be disposed of.The root cause of the device fracturing is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 DEPTH GAUGE
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24258562
Report Number0001825034-2026-00287
Device Sequence Number8064914
Product Code JDI
UDI-Device Identifier00880304569003
UDI-Public(01)00880304569003(11)170922(10)052391
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010717
Device Lot Number052391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown